# SDR AALA20161129020

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 73,680 hours, 38,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 EMERGENCY EVACUATION DOOR IS DIFFICULT TO ARM.  ADJUSTED GIRT BAR CLIP IAW AMM 25-62-00.  OPERATIONAL CHECK GOOD.
